MathSciNet Relay Station
MathSciNet bibliographic data
MR1231033 (95a:54042) 54D40 (54D35)
Faulkner, G. D.; Vipera, M. C. Remainders of compactifications and their relation to a quotient lattice of the topology. Proc. Amer. Math. Soc. 122 (1994), no. 3, 931–942.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement